MAUDE Adverse Event Report: LDR MÉDICAL ROI-C IMPLANT 12X14 H6; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM

LDR MÉDICAL ROI-C IMPLANT 12X14 H6; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports 3004788213-2021-00030 to 3004788213-2021-00032.
 
Event or Problem Description
It was reported that during surgery the plates could not be completely inserted into the cage.The surgeon had difficulty removing the plates and the cage and all three items were damaged during removal.A new cage and plates were used to complete the surgery without impact on the patient.This is report one of three for this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Added information to h6: component codes, type of investigation, investigation findings, investigation conclusions.This follow-up report is being submitted to relay additional information and initially corrected information.Summary: the complaint is confirmed for one (1) of one (1) returned roi-c implant 12x14 h6mm (pn: mc1342p) for the failure of cage fractured.Visual inspection revealed the cage is fractured and one of the anchoring plates has deformation damage on both ends of the device.Medical records were not provided for review.Potential cause: the cause of the damage cannot be determined at this time since there is no information available regarding how the screw inserter was being used or handled at the time of the damage.Dhr review and related actions: per dhrs review, the parts were likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.Device use: this devices are used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.

Brand Name
ROI-C IMPLANT 12X14 H6
Common Device Name
LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key11496827
Report Number3004788213-2021-00030
Device Sequence Number4497555
Product Code ODP
UDI-Device Identifier03662663016285
UDI-Public(01)03662663016285(17)241101(10)75253
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091088
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2024
Device Model NumberN/A
Device Catalogue NumberMC1342P
Device Lot Number75253
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/20/2021
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age53 YR
Patient Weight69